American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 101 found      Go to page: 1 2 3 4

[61] Kay Tatsuoka. An isoperimetric inequality for Artin groups of finite type . Trans. Amer. Math. Soc. 339 (1993) 537-551. MR 1137259.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Andrew J. Duncan and James Howie. Weinbaum's conjecture on unique subwords of nonperiodic words . Proc. Amer. Math. Soc. 115 (1992) 947-954. MR 1110541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Jody Meyer Lockhart. The conjugacy problem for graph products with infinite cyclic edge groups . Proc. Amer. Math. Soc. 114 (1992) 603-606. MR 1072088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] K. J. Horadam. The conjugacy problem for finite graph products . Proc. Amer. Math. Soc. 106 (1989) 589-592. MR 962244.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Jody Meyer Lockhart. An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem . Trans. Amer. Math. Soc. 313 (1989) 331-345. MR 992601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] John Stillwell. The occurrence problem for mapping class groups . Proc. Amer. Math. Soc. 101 (1987) 411-416. MR 908639.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Peter F. Stebe. A residual property of certain linear groups . Trans. Amer. Math. Soc. 302 (1987) 333-340. MR 887513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Trevor Evans. The word problem for free lattice-ordered groups (and some other free algebras) . Proc. Amer. Math. Soc. 98 (1986) 559-560. MR 861749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] J. L. Brenner, R. J. Evans and D. M. Silberger. The universality of words $x\sp ry\sp s$ in alternating groups . Proc. Amer. Math. Soc. 96 (1986) 23-28. MR 813802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Manfred Droste. On the universality of words for the alternating groups . Proc. Amer. Math. Soc. 96 (1986) 18-22. MR 813801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] J. Avenhaus, K. Madlener and F. Otto. Groups presented by finite two-monadic Church-Rosser Thue systems . Trans. Amer. Math. Soc. 297 (1986) 427-443. MR 854076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] David Meier. Embeddings into simple free products . Proc. Amer. Math. Soc. 93 (1985) 387-392. MR 773986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Friedrich Otto. Elements of finite order for finite monadic Church-Rosser Thue systems . Trans. Amer. Math. Soc. 291 (1985) 629-637. MR 800255.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] K. J. Horadam. The conjugacy problem for graph products with central cyclic edge groups . Proc. Amer. Math. Soc. 91 (1984) 345-350. MR 744626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Michael Anshel and Kenneth McAloon. Reducibilities among decision problems for HNN groups, vector addition systems and subsystems of Peano arithmetic . Proc. Amer. Math. Soc. 89 (1983) 425-429. MR 715859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] K. J. Horadam. The conjugacy problem for graph products with cyclic edge groups . Proc. Amer. Math. Soc. 87 (1983) 379-385. MR 684622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] A. M. W. Glass and Yuri Gurevich. The word problem for lattice-ordered groups . Trans. Amer. Math. Soc. 280 (1983) 127-138. MR 712252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Robert H. Haring-Smith. Groups and simple languages . Trans. Amer. Math. Soc. 279 (1983) 337-356. MR 704619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Kenneth K. Hickin and Richard E. Phillips. Isomorphism types in wreath products and effective embeddings of periodic groups . Trans. Amer. Math. Soc. 277 (1983) 765-778. MR 694387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] John C. Stillwell. Efficient computation in groups and simplicial complexes . Trans. Amer. Math. Soc. 276 (1983) 715-727. MR 688973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] D. M. Silberger. Are primitive words universal for infinite symmetric groups? . Trans. Amer. Math. Soc. 276 (1983) 841-852. MR 688980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Jody Lockhart. Markov-type properties . Proc. Amer. Math. Soc. 85 (1982) 305-309. MR 656089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Mark J. Dugopolski. A new solution to the word problem in the fundamental groups of alternating knots and links . Trans. Amer. Math. Soc. 272 (1982) 375-382. MR 656495.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] C. K. Gupta. On the conjugacy problem for $F/R\sp{\prime} $ . Proc. Amer. Math. Soc. 85 (1982) 149-153. MR 652430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] John Stillwell. The word problem and the isomorphism problem for groups. Bull. Amer. Math. Soc. 6 (1982) 33-56. MR 634433.
Abstract, references, and article information   
View Article: PDF

[86] David E. Muller and Paul E. Schupp. Context-free languages, groups, the theory of ends, second-order logic, tiling problems, cellular automata, and vector addition systems. Bull. Amer. Math. Soc. 4 (1981) 331-334. MR 609044.
Abstract, references, and article information   
View Article: PDF

[87] K. J. Horadam. The word problem and related results for graph product groups . Proc. Amer. Math. Soc. 82 (1981) 157-164. MR 609643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] K. J. Horadam. A quick test for nonisomorphism of one-relator groups . Proc. Amer. Math. Soc. 81 (1981) 195-200. MR 593456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] R. Daniel Hurwitz. On cyclic subgroups and the conjugacy problem . Proc. Amer. Math. Soc. 79 (1980) 1-8. MR 560573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Charles C. Edmunds. A condition equivalent to the solvability of the endomorphism problem for free groups . Proc. Amer. Math. Soc. 76 (1979) 23-24. MR 534382.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 101 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia